# SDR PCAA0208084

- Difficulty date: August 3, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 33,740 hours, 36,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FLIGHT 3882  CREW REPORTED FLOOR LEVEL EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE FOUND RIGHT REAR EMERGENCY EXIT FLOOR STRIP DETACHED.  FLOOR STRIP WAS RESECURED.  AIRCRAFT RETURNED TO SERVICE.
